Studia Logica 78 (3):443-457 (2004)

Abstract
We prove that every normal extension of the bi-modal system S52 is finitely axiomatizable and that every proper normal extension has NP-complete satisfiability problem.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
ISBN(s)
DOI 10.1007/s11225-004-6044-z
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,514
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Two-Dimensional Modal Logic.Krister Segerberg - 1973 - Journal of Philosophical Logic 2 (1):77 - 96.
Prefinitely Axiomatizable Modal and Intermediate Logics.Marcus Kracht - 1993 - Mathematical Logic Quarterly 39 (1):301-322.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Canonical Formulas for Wk4.Guram Bezhanishvili & Nick Bezhanishvili - 2012 - Review of Symbolic Logic 5 (4):731-762.
Notes on Wajsberg's Proof of the Separation Theorem.M. N. Bezhanishvili - 1987 - In Jan T. J. Srzednicki (ed.), Initiatives in Logic. M. Nijhoff. pp. 116--127.

Analytics

Added to PP index
2014-03-22

Total views
19 ( #516,347 of 2,348,202 )

Recent downloads (6 months)
1 ( #510,741 of 2,348,202 )

How can I increase my downloads?

Downloads

My notes